Per citar aquest document: https://ddd.uab.cat/record/150605
Scopus: 1 cites, Web of Science: 0 cites,
Analysis of unstable behavior in a mathematical model for erythropoiesis
Serna, Susana (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Nirody, Jasmine A.
Racz, Miklos Z.

Data: 2013
Nota: Número d'acord de subvenció MINECO/MTM2008-03597
Nota: Agraïments: This research has been motivated and partially supported by NSF via the Institute for Pure and Applied Mathematics (UCLA) program "Research in Industrial Projects for Students" 2008 and AMGEN Cooporation in California. The authors thank students Raphiel Murden and David Pinney at RIPS 2008 as well as IPAM for their support. Special thanks to David Balaban and Gilles Gnacadja from AMGEN Corporation for their advice and helpful discussions.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Journal of Mathematical Biology, Vol. 66 (2013) , p. 595-625, ISSN 1432-1416

DOI: 10.1007/s00285-012-0524-y


Preprint
23 p, 816.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir